# SDR DALA2018040802258

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED LT UPPER/FWD CORNER WINDOW RING PAN IN STA Y= 886 AT CPAX. LT UPPER/FWD CORNER WINDOW RING PAN IN STA Y= 886 AT CPAX WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-05 FIG 122, SRM 51-30-2, SRM 51-30-5, ER/A 487747-14MA REV A AND ER/A 493648-14MA REV A.
